# SDR IPXA09554948

- Difficulty date: February 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50241
- Condition: Corroded
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK AR RBL 45.5 JUST FOWARD OF STA 1180 TWO CORRODED NUT PLATES.  REMOVED AND REPLACED SEAT TRACK SECTION BS 1080-1180  RBL 45.5 IAW SRM 51-40-02
